# SDR ASAA2021091835981

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,861 hours, 12,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ENTRY EXIT SIGN INOP. GROUNDED - YES. REPLACED LENS COVER FOR L-2 EXIT LIGHT. REF B737-800 AMM 33-51-01.
